# SDR XG3R084688

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: General aviation
- Aircraft: N29LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3560
- Aircraft time: 16 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 15 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 3972A010000
- Part serial: 00125
- Condition: Shorted
- Location: Tailboom
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINCE DELIVERY OF THE AIRCRAFT THE CONDENSOR BLOWER HAS NOT BEEN OPERATIONAL. REPLACED BLOWER
